# SDR MALA040198

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 16,930 hours, 18,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FRAME AT STA 288 LBL 28 CRACKED.  MAINTENANCE CUT OUT DAMAGE AREA, FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR IAW MESABA 30 NR S53108.  A/C RELEASE DATE 2/20/04.
